Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Fluttery feeling in chest, heart rate and respiration rates remain stable, Peri menopause?

I am a 46 yr old female who exercise 3-4times weekly. About 10 days ago I started having a fluttery feeling in my chest, similar to when I have caffeine, (I only have the occasional caf bev). My heart rate and respiration rates remain stable, when I go for a brisk walk the feeling is gone. I can feel it most when sitting still. I have no other s/s such as headache or loss of energy, in fact I wake up earlier, with more energy. Could this be peri menopause ?
Asked On : Sat, 12 May 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
You should continue your brisk morningwalk regularly, Avoid caffine for which youare sensitive.It can be pre menopause symptoms. They are flushing of face dryness of mouth and vaginal secreation. Anxiety insomnea etc. so for now wait and observe for these symptoms.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor